Fabes, E. B.; Riviere, N. M.
L p -estimates near the boundary for solutions of the Dirichlet problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 24 (1970) no. 3 , p. 491-553
Zbl 0207.10503 | MR 287142 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1970_3_24_3_491_0

Bibliographie

[1] S. Agmon, Maximum theorems for solutions of higher order elliptic equations, Bulletin of the A. M. S., Vol. 66, No. 2, March 1960. MR 124618 | Zbl 0091.27301

[2] S. Agmon, A. Douglis, L. Nirenberg, Estimates, near the boundary for solutions of elliptio partial differential equations satisfying general boundary conditions, Communications on Pure and Applied Mathematics, Vol. XII, 1969.

[3] E.B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Mathematica, XXVII, 1966 MR 213744 | Zbl 0144.35002

[4] E.B. Fabes, N.M. Riviere, Systems of parabolic equations with uniformly continuous coefficients, Journal D'Analyse Mathematique, XVII, 1966. MR 216137 | Zbl 0144.35203

[5] E.B. Fabes, M. Jodeit, Jr., LP-Boundary value problems for parabolic equations, Bulletin of the A. M. S., Vol. 74, No. 6, Nov. 1968. (Proofs given in a University of Minnesota report entitled Singular integrals and boundary-value Problems for parabolic equations in a half-space. MR 233081 | Zbl 0174.42202

[6] E.B. Fabes, M. Jodeit, Jr., Boundary value problems for second order parabolic equations, A. M. S. Proceedings of Symposia in Pure Mathematics, Vol. X, Singular Integrals, 1967. MR 377237 | Zbl 0157.41701

[7] A. Friedman, Partial differential equations of parabolic type, Prentice Hall, Englewood Cliffs, N. J., 1966. MR 181836 | Zbl 0144.34903

[8] M. Jodeit, Jr., Symbols of parabolic singular integrals, A. M. S. Procedings of Symposia in Pure Mathematics, Vol. X, Singular Integrals, 1967. MR 235261 | Zbl 0169.45702

[9] W. Pogorzelski, Étude de la matrice des solutions fondamentales du système parabolique d'équations aux dérivées partielles, Ricerche Matematica 7, 1958. MR 105561 | Zbl 0085.30903

[10] V.A. Solonnikov, On boundary value problems for linear parabolic system of differential equations of general type (Russian), Trudy Mathematical Institute (Steklov), LXXXIII, 1965. English translation by the A. M. S. entitled, Boundary value problems of mathematical physics III. edited by O. A. Ladyzenskaja, 1967. MR 211083 | Zbl 0164.12502

[11] A. Zygmund, Trigonometric Series, Vos. I, II, 1959.